# SDR KCSA2014101810

- Difficulty date: October 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 96,037 hours, 14,931 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, E, A

## Discrepancy

AFTER TAKEOFF, NR 4 ENGINE EGT AT REDUCED THRUST OF 1.40, CLIMBED INTO YELLOW FOR APPROXIMATE 2 SECONDS, THEN CLIMBS THRUST SET, REMAINED NORMAL AFTER TAKEOFF.  NR 4 ENGINE NACELLE FIRE LOOP "B" FLUCTUATED (7-9) INTO RED WITH FAULT LIGHT FLICKERING AND "A" LOOP FLUCTUATING (3-7) IN YELLOW.  FIRE DETECTION ANNUNCIATOR ON FORWARD PANEL ILLUMINATED. NR 4 ENGINE SECURED IAW QRH.
